# SDR A6WA200440167

- Difficulty date: October 25, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Engine: Ge CF343B1
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahrs
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

AFTER SWITCHING ATT/HDG FROM NORM TO (2) AT 31000, BOTH CAPT AND F/O AHRS WENT BLANK.  A/P KICKED OFF AND YAW NR 2 DISENGAGED SWITCHED TO NORM AND CAPT AHRS CAME BACK.  THEN 5 SECS LATER F/O AHRS CAME BACK.  REENGAGED A/P AND YAW DAMP,  TO FURTHER PROBLEM. REMOVED AND REPLACED AHRS NR2 COMPUTER IAW 34-21-01, OPS CHECK GOOD.
